I used to have nice, thick eyelashes. I've noticed slowly over the last 3-4 months that they've thinned, and I have bald patches along my eyelash line now. They're nearly completely gone. The only thing that has changed over this period is me taking Effexor. I'm on 150mg/day, and the loss of eyelashes has gotten worse since bumping up to 150 from 75. This is the only antidepressant/antianxiety med that has worked for me and I'm so scared to go off it to see if that's the problem. Has anyone had a similar problem?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2011 • 2 answers
Posted 2 Jun 2011 • 3 answers
Is venlafaxine exactly the same igredient as effexor-rx? can I switch from effexor rx to venlafaxin?
Posted 31 Jul 2012 • 3 answers
Posted 13 May 2015 • 3 answers
I have just started on Effexor.Was on Celexa it did nothing but make me worse.I have anxiety, and d?
Posted 10 May 2016 • 4 answers